Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Side effects of the pill

I've been on the mini pill (cerazette) for nearly 2 months now. I've had no problems with it - absolutely no symptoms or periods. But this morning whilst in the bath, i passed a few small clots. I've had no bleeding, and even after the clots i had no bleeding. No blood came out with the clots, and i checked to see if there was any blood inside, but there was nothing - i'd simply just passed these clots. My doctor said i may have irreuglar periods, but he said nothing about just pure clots and no blood. What could be the cause of this?
Asked On : Fri, 28 May 2010
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,Welcome to HCM.
Read your problem.The clots may be due to normal wear and tear also but you may have a bit of bleeding too associated with it.If you are still passing clots then get a transvaginal scan and ultrasound scan done to know the exact cause of passing clots and for irregular periods if you have.
Wish you good health.
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor